When is the ideal completion of abstract basis algebraic

Publication Type:
Journal Article
Citation:
Theoretical Computer Science, 1996, 159 (2), pp. 355 - 356
Issue Date:
1996-06-03
Full metadata record
Files in This Item:
Filename Description Size
Thumbnail2008004859OK.pdf119.79 kB
Adobe PDF
The concepts of abstract basis and its ideal completion play an important role in domain theory because the category of bases (and approximate relations) is equivalent to the category of continuous domains (and continuous mappings) (cf. [1, Theorem 2.2.28]). We know that if the relation equipped with an abstract basis is reflexive then its ideal completion is an algebraic domain (see [1, Proposition 2.2.22.4]). In this short note, we give a sufficient and necessary condition under which the ideal completion of an abstract basis is algebraic.
Please use this identifier to cite or link to this item: